# SDR COMA0660438

- Difficulty date: July 13, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 18,314 hours, 15,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5188 - OVERHEAD EMERGENCY LIGHT AT ROW 12 INOPERABLE.  TRANSFERRED TO DEFERRED LIST PER MEL 33-51-10-1.
